RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1982, Volume 27, Issue 3, Pages 443–455 (Mi tvp2378)  

This article is cited in 4 scientific papers (total in 4 papers)

Transitional phenomena and the convergence of Galton–Watson processes to Jiřina processes

S. A. Alieva, V. M. Šurenkovb

a Baku
b Kiev

Abstract: We show that every transitional phenomenon is connected with a limit theorem describing the convergence of sequences of suitably normalized Galton–Watson processes to the so called continuous state branching processes (introduced by Jiřina).

Full text: PDF file (644 kB)

English version:
Theory of Probability and its Applications, 1983, 27:3, 472–485

Bibliographic databases:

Received: 24.01.1980

Citation: S. A. Aliev, V. M. Šurenkov, “Transitional phenomena and the convergence of Galton–Watson processes to Jiřina processes”, Teor. Veroyatnost. i Primenen., 27:3 (1982), 443–455; Theory Probab. Appl., 27:3 (1983), 472–485

Citation in format AMSBIB
\Bibitem{AliShu82}
\by S.~A.~Aliev, V.~M.~{\v S}urenkov
\paper Transitional phenomena and the convergence of Galton--Watson processes to Jiřina processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1982
\vol 27
\issue 3
\pages 443--455
\mathnet{http://mi.mathnet.ru/tvp2378}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=673918}
\zmath{https://zbmath.org/?q=an:0565.60068}
\transl
\jour Theory Probab. Appl.
\yr 1983
\vol 27
\issue 3
\pages 472--485
\crossref{https://doi.org/10.1137/1127057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RJ51700004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2378
  • http://mi.mathnet.ru/eng/tvp/v27/i3/p443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Limnios N., Yarovaya E., “Diffusion Approximation of Near Critical Branching Processes in Fixed and Random Environment”, Stoch. Models  crossref  mathscinet  isi  scopus
    2. Pakes A.G., “A limit theorem for the maxima of the para–critical simple branching process”, Advances in Applied Probability, 30:3 (1998), 740–756  crossref  mathscinet  zmath  isi
    3. D. V. Pilshchikov, “Estimation of the characteristics of time-memory-data tradeoff methods via generating functions of the number of particles and the total number of particles in the Galton–Watson process”, Matem. vopr. kriptogr., 5:2 (2014), 103–108  mathnet  crossref
    4. D. V. Pilshchikov, “On the limiting mean values in probabilistic models of time-memory-data tradeoff methods”, Matem. vopr. kriptogr., 6:2 (2015), 59–65  mathnet  crossref  mathscinet  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:146
    Full text:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020